Sur les espaces fonctionnels dont la source est le classifiant d’un p-groupe abélien élémentaire
Publications Mathématiques de l'IHÉS, Volume 75 (1992), p. 135-244
@article{PMIHES_1992__75__135_0,
     author = {Lannes, Jean},
     title = {Sur les espaces fonctionnels dont la source est le classifiant d'un $p$-groupe ab\'elien \'el\'ementaire},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {75},
     year = {1992},
     pages = {135-244},
     zbl = {0857.55011},
     mrnumber = {93j:55019},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1992__75__135_0}
}
Lannes, Jean. Sur les espaces fonctionnels dont la source est le classifiant d’un $p$-groupe abélien élémentaire. Publications Mathématiques de l'IHÉS, Volume 75 (1992) pp. 135-244. http://www.numdam.org/item/PMIHES_1992__75__135_0/

[Ad] J. F. Adams, Two Theorems of J. Lannes, manuscrit, 1985.

[An] D. W. Anderson, A generalisation of the Eilenberg-Moore spectral sequence, Bull. Amer. Math. Soc., 78 (1972), 784-786. | MR 46 #9987 | Zbl 0255.55012

[AS] M. F. Atiyah et G. Segal, Equivariant cohomology and localization, lecture notes, Warwick, 1965.

[BK1] A. K. Bousfield et D. M. Kan, Homotopy limits, Completions and Localizations, Springer L.N.M., 304, 1972. | MR 51 #1825 | Zbl 0259.55004

[BK2] A. K. Bousfield et D. M. Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology, 11 (1972), 79-106. | MR 44 #1031 | Zbl 0202.22803

[Bor] A. Borel et al., Seminar on Transformation Groups, Ann. of Math. Studies, 46, Princeton, 1960. | MR 22 #7129 | Zbl 0091.37202

[Bou1] A. K. Bousfield, Nice homology coalgebras, Trans. Amer. Math. Soc., 148 (1970), 473-489. | MR 41 #3564 | Zbl 0199.33302

[Bou2] A. K. Bousfield, On the homology spectral sequence of a cosimplicial space, Amer. J. Math., 109 (1987), 361-394. | MR 88j:55017 | Zbl 0623.55009

[Pou3] A. K. Bousfield, Homotopy spectral sequences and obstructions, Israël J. Math., 66 (1989), 54-104. | MR 91a:55027 | Zbl 0677.55020

[Ca1] G. Carlsson, G. B. Segal's Burnside ring conjecture for (Z/2)k, Topology, 22 (1983), 83-103. | MR 84a:55007 | Zbl 0504.55011

[Ca2] G. Carlsson, Segal's Burnside ring conjecture and the homotopy limit problem, Proc. Durham Symposium on Homotopy Theory, 1985, London, Math. Soc. L.N.S., 117, Camb. Univ. Press, 1987, 6-34. | MR 89g:55020 | Zbl 0656.55010

[Ca3] G. Carlsson, Equivariant stable homotopy and Sullivan's conjecture, Invent. math., 103 (1991), 497-527. | MR 92g:55007 | Zbl 0736.55008

[CE] H. Cartan et S. Eilenberg, Homological algebra, Princeton Univ. Press, 1956. | MR 17,1040e | Zbl 0075.24305

[DDK] E. Dror, W. G. Dwyer et D. M. Kan, An arithmetic square for virtually nilpotent spaces, Ill. J. of Math., 21 (1977), 242-254. | MR 55 #11246 | Zbl 0355.55015

[De] M. Demazure, Lectures on p-Divisible Groups, Springer L.N.M., 302, 1972. | MR 49 #9000 | Zbl 0247.14010

[DMN] W. G. Dwyer, H. R. Miller et J. A. Neisendorfer, Fibrewise completion and unstable Adams spectral sequence, Israël J. Math., 66 (1989), 160-178. | MR 90i:55034 | Zbl 0686.55014

[DMW1] W. G. Dwyer, H. R. Miller et C. W. Wilkerson, The Homotopic Uniqueness of BS3, Algebraic Topology, Barcelona, 1986 (proceedings), Springer L.N.M., 1298 (1987), 90-105. | MR 89e:55019 | Zbl 0654.55015

[DMW2] W. G. Dwyer, H. R. Miller et C. W. Wilkerson, Homotopical Uniqueness of Classifysing Spaces, Topology, 31 (1992), 29-45. | MR 92m:55013 | Zbl 0748.55005

[Dr] E. Dror, Pro-nilpotent representation of homology types, Proc. Amer. Math. Soc., 38 (1973), 657-660. | MR 47 #2593 | Zbl 0275.55017

[DS] E. Dror Farjoun et J. Smith, A Geometric Interpretation of Lannes' Functor T, Théorie de l'homotopie, Astérisque, 191 (1990), 87-95. | MR 92h:55013 | Zbl 0723.55006

[Dw] W. G. Dwyer, Strong convergence of the Eilenberg-Moore spectral sequence, Topology, 13 (1974), 255-265. | MR 52 #15464 | Zbl 0303.55012

[DW] W. G. Dwyer et C. W. Wilkerson, Smith theory and the functor T, Comm. Math. Helv., 66 (1991), 1-17. | MR 92i:55006 | Zbl 0726.55011

[DZ] W. G. Dwyer et A. Zabrodsky, Maps between classifying spaces, Algebraic Topology, Barcelona, 1986 (proceedings), Springer L.N.M., 1298 (1987), 106-119. | MR 89b:55018 | Zbl 0646.55007

[Fr] P. Freyd, Abelian Categories : An introduction to the theory of functors, New York, Harper & Row, 1964. | MR 29 #3517 | Zbl 0121.02103

[GZ] P. Gabriel et M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Math., 35, Springer, 1967. | MR 35 #1019 | Zbl 0186.56802

[HLS1] H.-W. Henn, J. Lannes et L. Schwartz, Analytic functors unstable algebras and cohomology of classifying spaces, Algebraic Topology, Northwestern University, 1988 (proceedings), Cont. Math., 96 (1989), 197-220. | MR 90j:55025 | Zbl 0683.55013

[HLS2] H.-W. Henn, J. Lannes et L. Schwartz, The Categories of unstable modules and unstable algebras modulo nilpotent objects, à paraître dans American Journal of Mathematics. | Zbl 0805.55011

[Hs] W. Y. Hsiang, Cohomology Theory of Topological Transformation Groups, New York, Springer Verlag, 1975. | MR 54 #11363 | Zbl 0429.57011

[JMO] S. Jackowski, J. E. Mcclure et R. Oliver, Self-maps of classifying spaces of compact simple Lie groups, Bull. Amer. Math. Soc., 22 (1990), 65-72. | MR 90f:55023 | Zbl 0692.55013

[La1] J. Lannes, Sur la cohomologie modulo p des p-groupes abéliens élémentaires, Proc. Durham Symposium on Homotopy Theory, 1985, London, Math. Soc. L.N.S., 117, Camb. Univ. Press, 1987, 97-116. | MR 89e:55037 | Zbl 0654.55013

[La2] J. Lannes, Cohomology of groups and function spaces, preprint 1986.

[LSc1] J. Lannes et L. Schwartz, Sur la structure des A-modules instables injectifs, Topology, 28 (1989), 153-169. | MR 90h:55027 | Zbl 0683.55016

[LSc2] J. Lannes et L. Schwartz, A propos de conjectures de Serre et Sullivan, Invent. math., 83 (1986), 593-603. | MR 87f:55009 | Zbl 0563.55011

[LSt] P. S. Landweber et R. E. Stong, The depth of rings of invariants over finite fields, Number Theory New York, 1984-1985, Springer L.N.M., 1240 (1987), 259-274. | MR 88k:13004 | Zbl 0623.55007

[LZ1] J. Lannes et S. Zarati, Sur les U-injectifs, Ann. Scient. Ec. Norm. Sup., 19 (1986), 1-31. | Numdam | MR 89a:55032 | Zbl 0608.18006

[LZ2] J. Lannes et S. Zarati, Foncteurs dérivés de la déstabilisation, Math. Z., 194 (1987), 25-59. | MR 88j:55014 | Zbl 0627.55014

[McL] S. Mac Lane, Categories for the Working Mathematician, Graduate Texts in Math., 5, Springer, 1971. | MR 50 #7275 | Zbl 0232.18001

[Ma] J. P. May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies, 11, 1967. | MR 36 #5942 | Zbl 0165.26004

[Mi1] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Annals of Math., 120 (1984), 39-87, et corrigendum, Annals of Math., 121 (1985), 605-609. | MR 85i:55012 | Zbl 0575.55011

[Mi2] H. R. Miller, The Sullivan Conjecture and Homotopical Representation Theory, Proc. Internat. Congr. Math. Berkeley, 1986, 580-589. | MR 89f:55016 | Zbl 0678.55008

[Mi3] H. R. Miller, Massey-Peterson towers and maps from classifying spaces, Algebraic Topology, Aarhus, 1982 (proceedings), Springer L.N.M., 1051 (1984), 401-417. | MR 86b:55011 | Zbl 0542.55016

[Mil] J. W. Milnor, On axiomatic homology theory, Pac. J. Math., 12 (1962), 337-341. | MR 28 #2544 | Zbl 0114.39604

[Mo] F. Morel, Quelques remarques sur la cohomologie modulo-p continue des pro-p-espaces et les résultats de J. Lannes concernant les espaces hom (BV,X), preprint 1991, à paraître dans les Annales Scientifiques de l'Ecole Normale Supérieure. | Numdam | Zbl 0845.55015

[Qui1] D. G. Quillen, Homotopical Algebra, Springer L.N.M., 43, 1967. | MR 36 #6480 | Zbl 0168.20903

[Qui2] D. G. Quillen, The spectrum of an equivariant cohomology rung, I, II, Ann. of Math., 94 (1971), 549-572 et 573-602. | MR 45 #7743 | Zbl 0247.57013

[Re] D. L. Rector, Steenrod operations in the Eilenberg-Moore spectral sequence, Comm. Math. Helv., 45 (1970), 540-552. | MR 43 #4040 | Zbl 0209.27501

[Se] J.-P. Serre, Sur la dimension cohomologique des groupes profinis, Topology, 3 (1965), 413-420. | MR 31 #4853 | Zbl 0136.27402

[SE] N. E. Steenrod et D. B. A. Epstein, Cohomology operations, Princeton Univ. Press, 1962. | MR 26 #3056 | Zbl 0102.38104

[Su] D. Sullivan, Geometric topology, part I : Localization, periodicity and Galois symmetry, M.I.T. Press, 1970.

[Wa] C. E. Watts, Intrinsic Characterization of Some Additive Functors, Proc. Amer. Math. Soc., 11 (1960), 5-8. | MR 22 #9528 | Zbl 0093.04101

[Za1] S. Zarati, Quelques propriétés du foncteur HomUp( ,H*V), Algebraic Topology Göttingen, 1984, Springer L.N.M., 1172 (1985), 204-209. | MR 87b:55017 | Zbl 0583.55011

[Za2] S. Zarati, Dérivés du foncteur de déstabilisation en caractéristique impaire et applications, thèse de doctorat d'Etat, Orsay, 1984.